The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
On the bouligand-dimension of completed graphs of measurale functions
Author(s): 
Pages: 21-24,51
Year: Issue:  1
Journal: JOURNAL OF HUBEI UNIVERSITY(NATURAL SCIENCES)

Keyword:  完全图盒维数分形曲线可测函数;
Abstract: 作为TakevM D在1992年工作的补充,研究了定义在[0,1]m上的有界可测实值多元函数完全图的下盒维数,在一定条件下,证明了其完全图的盒维数可以用连续平均模的阶刻划.
Related Articles
loading...